iCliniq logo

Ask a Doctor Online Now

HomeAnswersUrologyhematuriaI saw bright red blood in my urine after I masturbated. Why?

Why is there blood in the urine after masturbation?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At March 24, 2023
Reviewed AtOctober 10, 2023

Patient's Query

Hello doctor,

I used to masturbate daily, sometimes more than once a day. I have had bright red blood in my urine in the morning for the past few days which went away after drinking water. It is stressing me out now. I had the same issue a few months ago. But then, I stopped masturbating and it went away. I took this for granted, and in the last few weeks, I started masturbating again like I used to. What should I do? Will it heal on its own, and how long will it take?

Please help.

Answered by Dr. Madhav Tiwari

Hello,

Welcome to icliniq.com.

I went through your query and understood your concern. I have a few questions. Please help me with a few details: Are you a smoker? Are you diabetic or have any other illnesses? Is the blood in your urine present only at the start of the stream, throughout the stream, or towards the end? How many times per day do you have blood in the urine? Have you undergone any tests like ultrasound, urine tests, urine culture, etc.? Do you have any pain after ejaculation? Do you have trouble passing urine, such as urgency, increased frequency, or straining to pee?

Kindly follow up with the details.

Thanks and regards.

Patient's Query

Hello doctor,

Thanks for your reply.

I used to smoke a few years ago. After that, I stopped. I am not diabetic, and I do not have any other illnesses. The blood in my urine is throughout the stream. I see blood in my urine two to three times in the morning. After that, it clears up as the day progresses. No, I did not take any tests. Also, I do not experience any pain after ejaculation. I do not have any trouble passing urine.

Please help.

Answered by Dr. Madhav Tiwari

Hello,

Welcome back to icliniq.com.

I suggest you follow certain instructions; do a urine routine, urine culture test, ultrasound of the kidneys, ureters, and urinary bladder, post-void residual urine volume, uroflowmetry test, and semen culture and sensitivity. Take a capsule of Cranpac D (Cranberry extract, Carbohydrate, and Protein) twice daily for two weeks. Take a good Probiotic for two weeks. Kindly consult a specialist doctor, talk with them, and take medicines with their consent.

I hope this has helped you.

Thanks and regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Madhav Tiwari
Dr. Madhav Tiwari

General Surgery

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Urology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy